Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 46576, 11 pages
http://dx.doi.org/10.1155/2007/46576
Research Article

Certain Coefficient Bounds for p-Valent Functions

1Department of Mathematics, Easwari Engineering College, Ramapuram, Chennai 600 089, Tamil Nadu, India
2Department of Mathematics, College of Charleston, Charleston 29424, SC, USA

Received 1 October 2006; Revised 18 November 2006; Accepted 18 January 2007

Academic Editor: Brigitte Forster-Heinlein

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Ali, V. Ravichandran, and N. Seenivasagan, “Coefficient bounds for pvalent functions,” to appear in Applied Mathematics and Computation.
  2. W. C. Ma and D. Minda, “A unified treatment of some special classes of univalent functions,” in Proceedings of the Conference on Complex Analysis (Tianjin, 1992), Z. Li, F. Ren, L. Yang, and S. Zhang, Eds., Conf. Proc. Lecture Notes Anal., I, pp. 157–169, International Press, Cambridge, Mass, USA, 1994. View at Zentralblatt MATH · View at MathSciNet
  3. S. Owa, “Properties of certain integral operators,” Southeast Asian Bulletin of Mathematics, vol. 24, no. 3, pp. 411–419, 2000. View at Zentralblatt MATH · View at MathSciNet
  4. I. E. Bazilevič, “On a case of integrability in quadratures of the Loewner-Kufarev equation,” Matematicheskiĭ Sbornik. Novaya Seriya, vol. 37(79), pp. 471–476, 1955. View at MathSciNet
  5. V. Ravichandran, A. Gangadharan, and M. Darus, “Fekete-Szegö inequality for certain class of Bazilevic functions,” Far East Journal of Mathematical Sciences, vol. 15, no. 2, pp. 171–180, 2004. View at Zentralblatt MATH · View at MathSciNet
  6. H. M. Srivastava and A. K. Mishra, “Applications of fractional calculus to parabolic starlike and uniformly convex functions,” Computers & Mathematics with Applications, vol. 39, no. 3-4, pp. 57–69, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. R. Keogh and E. P. Merkes, “A coefficient inequality for certain classes of analytic functions,” Proceedings of the American Mathematical Society, vol. 20, no. 1, pp. 8–12, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. V. Prokhorov and J. Szynal, “Inverse coefficients for (α,β)-convex functions,” Annales Universitatis Mariae Curie-Skłodowska. Sectio A, vol. 35, pp. 125–143 (1984), 1981. View at Zentralblatt MATH · View at MathSciNet
  9. V. Ravichandran, Y. Polatoglu, M. Bolcal, and A. Sen, “Certain subclasses of starlike and convex functions of complex order,” Hacettepe Journal of Mathematics and Statistics, vol. 34, pp. 9–15, 2005. View at MathSciNet
  10. K. K. Dixit and S. K. Pal, “On a class of univalent functions related to complex order,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 9, pp. 889–896, 1995. View at Zentralblatt MATH · View at MathSciNet